advertisement
Question
Posted by: Cher | 2005/07/14

Skin Reaction. Urgent!

My boyfriend has a condition which has started recently after a bout of the flu. He was on antibiotics (which he did not complete). Whenever he showers the skin on his entire body gets unbearably senstive and there is an itchy / stinging reaction for about an hour thereafter. The rest of the time he is fine, however today he is complaining that it has not stopped at all (his office airconditioning is quite icy).

Please advise as he can only see a dermatologist in the next 2 weeks.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Cher, it is very difficult to make a diagnosis without being able to examine him first. It might be due to an allergy or something – did he change his soap, washing powder, etc? The best would be to see his GP, but in the meantime he can try taking an antihistamine like Phenergan®. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement